# SDR 2012FA0000090

- Difficulty date: January 27, 2012
- Submitted: February 3, 2012
- Operation: General aviation
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: R015S10GEX
- Condition: Mismarked
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED A CONNECTOR IN A KIT FOR A QUICK DISCONNECT TO BE USED IN A SATELLITE PHONE SYS IN THE CABIN.  ALL CONNECTIONS WERE MADE ACCORDING TO THE PRINT.  SYS CHECK OUT WAS STARTED AND FOUND THAT 1 OF THE NEWLY INSTALLED CABIN PHONES DID NOT WORK.  DURING TROUBLESHOOTING, FOUND THE PIN HOLE NUMBERING SYS DIFFERENT WHEN COMPARING THE 2 DIFFERENT SIDES.  BECAUSE OF THIS MIS-NUMBERING, IT CAUSED THE PHONE TO BECOME INTERNALLY DAMAGED AND UNUSUABLE.  TO PREVENT THIS INCIDENT FROM HAPPENING AGAIN, ALL" IN STOCK" SPAR CONNECTORS WERE VERIFIED FOR PROPER NUMBERING AND 4 ADDITIONAL CONNECTORS WERE FOUND PURCHASED FROM A DIFFERENT VENDOR.  THESE 4 CONNECTORS WERE PURGED FROM STOCK.
